2018
Том 70
№ 7

All Issues

Asymptotically exact estimates of the errors of partial fourier sums on classes of continuous periodic functions of several variables

Stepanets O. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 33 (1981), no. 1, pp 96-100.

Citation Example: Stepanets O. I. Asymptotically exact estimates of the errors of partial fourier sums on classes of continuous periodic functions of several variables // Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 119–123.

Full text